# SDR CALA2017081402634

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 26,992 hours, 8,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE AREA LIGHTS AT 24DEF AND 27DEF ARE INOPERATIVE.  REPLACED CHARGER AND BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33 -51-06.
